|Facial lipoatrophy, and general lipodystrophy
Oct 10, 2003
Dear Nelson Vergel: Has the FDA and US Doctors gotten off their duff and begun trials using New-Fill for facial wasting? Whats the word? Additionally I have been prescribed serostim whos side effects I cant seem to tolerate and this week Avandia**My Dr. assures this will help but I keep reading that Avandia is basically useless in reversing facial or overall fat resdistribution** What do you know about this>? Thank you for your good work Your Admirer Dale Shaw
Response from Mr. Vergel
Dermik, an American company, bought the rights of NewFill in the US and is getting ready to launch a multi center study (no details yet). Richard-James, the owners of an ultrapure silicone called Silskin, and Polymekon-USA, the owners of Bio-Alcamid, will also be launching their studies in the next few months. Susbcribe to my listserve so that you can be the first to know when that happens. To subscribe, send an email to email@example.com
Avandia looks promising in two studies and not so good in one to increase fat under the skin and reverse lipoatrophy. I am yet to meet someone who has used it successfully. It may also have a bad side effect: increasing your cholesterol and triglycerides. The ACTG is studying it alone and in combination with Metformin (I hear the study is not enrolling patients very fast). To find out more about the study, visit http://www.clinicaltrials.gov/ct/show/NCT00015691?order=1 Lipodystrophy Study
wasting from TNF
- Are White Bumps On Penis A Sign Of AIDS?
- Is Headache An Ars Symptom?
- Is Rectal Bleeding A Sign Of AIDS?
- Dry Cough After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Groin Pain After Drinking After Someone Worried I Have HIV
- Hairy Tongue After Giving Oral Sex What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.